| Model Number |
7133 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge mr balloon catheter.The device was microscopically and visually examined.There was a separation of the hypotube at 60.9cm distally from the strain relief.The separated ends of the hypotube were ovaled in shape indicating the device was kinked prior to separation.There was contrast in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was loosely folded.There were no other damages or irregularities to the device.
Event or Problem Description
Reportable based on device analysis completed on 01-aug-2022.It was reported that shaft kink occurred.The patient presented with coronary heart disease.The target lesion was located in the right coronary artery.A 2.00mm x 15mm emerge balloon catheter was advanced for dilatation, however, the shaft was kinked.The procedure was completed with another of same device.There were no patient complications reported and the patient status was stable.However, returned device analysis revealed shaft break.